I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Confused.com

User
Posted 28 Nov 2018 at 21:37

Why is it that nothing is simple with this bloody desease. Just as I think I have got my head around where I am am what I am doing I read another post which throws a different light on to everthing I have read in a previous one.

maybe it’s the start of the side effects from the HT I started a week ago and I’m just getting confused.

i have now been sat for 10 minutes staring at what I have written wondering if is worth while posting this and wasting peoples time reading it.

i do have one serious question now that I have started the HT when and how often should I get a PSA test, the McMillan nurse did say but I didn’t write it down and along with a lot of other things I can’t remember. 

Sorry to be posting another load of B******s

User
Posted 29 Nov 2018 at 08:55

If it's any comfort, Bob, I've been on HT for three and a half months now, and the side-effects haven't been too bad. Complete loss of libido, of course (which shows that it's working), but the only significant side-effect other than that has been feeling "fuzzy-headed", which is a nuisance on occasions, but not a major issue.

Cheers,

Chris

 

User
Posted 29 Nov 2018 at 09:31

Hi Bob,

I never had your treatment as i went straight for Brachytherapy with PSA 2.19 and Gleason 3+4=7(click my Avatar for full version).My Oncology nurse gave me  a small note booklet and wrote my diagnosis at the top and I add to it as i have meetings and think of questions to ask at the next meeting,

I think the way we all react to the diagnosis depends very much how your life is at the moment you get the bad news but i felt a little bit lucky that my Diagnosis was picked up early by a private medical for different reason.I had been retired for five years and was able to get away from a lot of problems life had thrown at me for the last twenty years.Broke but not defeated and of course that light at the end of the tunnel turns out to be a train. So i only had two choices,Fight or Flee

I am 26 months on from Brachytherapy with PSA down to 0.39 and no great problems so far, with another test in December and tests at six month intervals not out the woods yet but the trees are thinning a bit and i can start traveling in Europe again.

Good luck and i can be of any help please ask.

John.

 

 

Show Most Thanked Posts
User
Posted 28 Nov 2018 at 23:05
What have you read that unsettled you so much?

"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

User
Posted 29 Nov 2018 at 06:44

Yes found Im writing everything down now just like my 91 year old mum who's got Alzheimer's.

If I go to the shop for 3 items without a list I can't remember what I need when I get there without referring to the list.

Very weird.

ImI halfway through chemo and have a PSA check everytime I have my bloods done prior to the chemo

Edited by member 29 Nov 2018 at 06:48  | Reason: Updated

User
Posted 29 Nov 2018 at 07:46

Originally Posted by: Online Community Member
What have you read that unsettled you so much?

i think it must just be that reality of it all is now starting to sink in. And the fact that I am not superman and will be suffering the side effects like everybody else 

Bob 

Edited by member 29 Nov 2018 at 08:15  | Reason: Not specified

User
Posted 29 Nov 2018 at 08:55

If it's any comfort, Bob, I've been on HT for three and a half months now, and the side-effects haven't been too bad. Complete loss of libido, of course (which shows that it's working), but the only significant side-effect other than that has been feeling "fuzzy-headed", which is a nuisance on occasions, but not a major issue.

Cheers,

Chris

 

User
Posted 29 Nov 2018 at 09:31

Hi Bob,

I never had your treatment as i went straight for Brachytherapy with PSA 2.19 and Gleason 3+4=7(click my Avatar for full version).My Oncology nurse gave me  a small note booklet and wrote my diagnosis at the top and I add to it as i have meetings and think of questions to ask at the next meeting,

I think the way we all react to the diagnosis depends very much how your life is at the moment you get the bad news but i felt a little bit lucky that my Diagnosis was picked up early by a private medical for different reason.I had been retired for five years and was able to get away from a lot of problems life had thrown at me for the last twenty years.Broke but not defeated and of course that light at the end of the tunnel turns out to be a train. So i only had two choices,Fight or Flee

I am 26 months on from Brachytherapy with PSA down to 0.39 and no great problems so far, with another test in December and tests at six month intervals not out the woods yet but the trees are thinning a bit and i can start traveling in Europe again.

Good luck and i can be of any help please ask.

John.

 

 

User
Posted 29 Nov 2018 at 21:19
I am on the Bical at the moment have tablets for 4 weeks and next week I am having the injection for Prostap or Zoladex, not sure yet as it depends which the have at my doctors.

HAve started having a few flushes but more warm than hot.

I think my main problem at the moment is that the tablets are making me a bit girlie 😁😁

User
Posted 29 Nov 2018 at 22:27
I was a bit weepy for my first few weeks on bicalutamide, Bob. It really does mess with your head!

Chris

 
Forum Jump  
©2019 Prostate Cancer UK